# SDR SWAA2021031751348

- Difficulty date: February 16, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,004 hours, 23,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB. INTERCOSTAL LOCATES BETWEEN BS767 TO BS794.3 RBL21.80 AND WL155.5 AT AFT CARGO COMPARTMENT REPLACED WEB INTERCOSTAL AND FASTENERS LOC ON BTW BS 767 TO BS 794.3 RBL 21.80 AND WL 155.5 AT AFT CARGO COMPARTMENT IAW B737700 SRM 511002 ITEM 9 SRM 514002 AND DWG 146A0081 REV C REPLACED WEB INTERCOSTAL DUE TO NO FOUND ALLOWABLE DAMAGE ON B737700 SRM PN 146A8127U 12ATSMRO BATCH 2020217299
